A 79-year-old male asked:
Disclaimer

can doxazsin start to cause dizziness even though you have been taking it for awhile?

1 doctor answer
Dr. James Krick
36 years experience Urology
Doxazasin: Yes. All drugs in this class ( Alpha blockers) can cause postural hypotension and/or dizziness. This can occur even after taking it for some time.
Answered on Jul 20, 2014
1
1 comment
Dr. John Weeks
Dr. John Weeks commented
45 years experience Family Medicine
especially if they skip a dose occasionally
Nov 11, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 79-year-old male asked:
Dr. Lonna Larsh
30 years experience Family Medicine
Sure can: Doxazosin can lower your blood pressure significantly causing dizziness and shortness of breath. This can happen even after you've been on it a long ... Read More
A 42-year-old female asked:
Dr. Robert Stachler
31 years experience ENT and Head and Neck Surgery
Molly drug: I do not know what molly drug is.
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Steven Hill
23 years experience Family Medicine
Many things: Many things can cause this including dehydration, sugar issues, thyroid disorders and even psychiatric issues such as severe depression, etc. You nee ... Read More
2
2 thanks
A 46-year-old male asked:
Dr. Bernstein Joel
60 years experience ENT and Head and Neck Surgery
Several ideas: I am not sure whether the narcolepsy is related to the dizziness. I have 3 possibilities for the dizziness. Dizziness is a very non-specific symptom ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month